# SDR VQI2012F00013

- Difficulty date: March 29, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 3324
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: L32A319160001
- Condition: Disconnected
- Location: Evac Slide
- Part time: 16,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SMIP TASKS 522100-01-2, OPS CHECK OF UNLOCKING AND OPENING FROM INSIDE IN ARMED MODE AND 522100-02-2 FUNCTIONAL CHECK OF MANUAL AND AUTOMATIC SLIDE RELEASE SIGNAL FOUND THE LT OFF-WING SLIDE RELEASE CABLE NOT CONNECTED ON THE ACFT SIDE.  THE CABLE WAS NOT ENGAGED IN THE KEEPER AND WAS RECESSED IN THE CABLE SHIELD.  ACCOMPLISHED EASA AD 2011-0015 WHICH R & R THE OFF WING ESCAPE SLIDE RELEASE CABLES.  ALL OPS AND FUNCTIONAL CHECKS WERE SATISFACTORY.
